Please confirm that you would like to report this for an admin to review.
I just started taking birth control a few days ago. My stomach has been hurting since. Is it just a virus or a side effect? Help.
Confirm that you would like to Remove Email Alerts for your question. You cant undo this and you will not be able to re-subscribe.
Tags birth control
In: Women's Health | 2015-04-08
could def be a side effect some women are sensitive to the hormones and can have nausea or stomach cramps. Speak to your Dr about this there are tons of options out there and they likely switch you until they find something that won’t do this
Confirm that you would like to select this answer as the "Best Answer" to your question. This will bring this answer to to top and be highlighted as "Best Answer". You can always change this if a better answer is given.
Some people have side effects. There should have been a paper with your prescription that lists the side effects for what you are using. There is also a stomach virus going around. Give it some time and see how you feel.
Hormone-based birth control often comes with side effects that can range from slightly annoying to bad enough to make you switch.
You can talk to your doctor but I do know that sometimes it takes a few months for your body to adjust. I’d give it some time. And then, of course, it is true that half the people I know do have stomach flu right now…
Except better periods and its symptoms, you’re good.